您当前所在位置: 首页 > 学者

陈承东

  • 11浏览

  • 0点赞

  • 0收藏

  • 0分享

  • 105下载

  • 0评论

  • 引用

期刊论文

On certain distinguished involutions in the Weyl group of type Dn

陈承东Chen Cheng-dong Liu Jia-chun

C. Cheng-dong, L. Jia-chun. Journal of Algebra 274 (2004) 347-372,-0001,():

URL:

摘要/描述

Let (W, S) be a Weyl group. Let A = Z[u, u−1] be the Laurent polynomial ring in an indeterminate u. Kazhdan and Lusztig [Invent. Math. 33 (1979) 165–184] introduced two A-bases {Tw}w∈W and {Cw}w∈W for the Hecke algebra H Then associated to W. Let Yw =∑y≤w ul(w)−l(y)Ty . {Yw}w∈W is also an A-basis for the Hecke algebra. In this paper we assume W of type Dn and we express certain Kazhdan–Lusztig basis elements Cw as A-linear combination of Yx’s. This in turn gives an explicit expression for certain Kazhdan–Lusztig basis elements Cw as A-linear combination of Tx ’s. Thus we describe explicitly the Kazhdan–Lusztig polynomials for certain pairs of elements of W. We also study the joint relation among some elements in W. In particular, we find certain distinguished involutions in the two-sided cell Ωt of W with a-value 1/2(n2 − n + 4t2 − 2t) for 1 ≤ 2t ≤ n and n even (1/2 (n2 − n + 4t2 + 2t) for n odd), where the two-sided cell Ωt does not contain the longest element (w0)J in subgroup WJ of W for any J ⊂ S.

【免责声明】以下全部内容由[陈承东]上传于[2007年03月02日 13时59分47秒],版权归原创者所有。本文仅代表作者本人观点,与本网站无关。本网站对文中陈述、观点判断保持中立,不对所包含内容的准确性、可靠性或完整性提供任何明示或暗示的保证。请读者仅作参考,并请自行承担全部责任。

我要评论

全部评论 0

本学者其他成果

    同领域成果